Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1976, Volume 44, Issue 5

Optimal Growth in a Putty-Clay Model<867:OGIAPM>2.0.CO;2-P
p. 867-878

Guillermo A. Calvo

Global necessary conditions are obtained for a discrete capital version of the putty-clay model first introduced by Johansen [7]. Convergence of the optimal solution to a steady state is discussed for concave utilities. Also, the role of obsolescence is analyzed when utility is linear

Log In To View Full Content